Asymptotic Distribution of Smoothers Based on Local Means and Local Medians under Dependence
G. Boente and
R. Fraiman
Journal of Multivariate Analysis, 1995, vol. 54, issue 1, 77-90
Abstract:
The asymptotic distribution of k th nearest neighbor regression and autoregression estimates (local means) is obtained for [alpha]-mixing processes. Local medians, as considered by Truong and Stone (1991, Ann. Statist.20 77-97), are also shown to be asymptotically normally distributed.
Date: 1995
References: Add references at CitEc
Citations: View citations in EconPapers (9)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047-259X(85)71045-7
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:54:y:1995:i:1:p:77-90
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().